Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1564135
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Adrian Albert
Title: Structure of Algebras
Additional book information: (American Mathematical Society Colloquium Publications, vol. 24.) New York, American Mathematical Society, 1939. 11+210 pp.

Review Information:

Reviewer: Reinhold Baer
Journal: Bull. Amer. Math. Soc. 46 (1940), 587-591